# SDR ASMF20070506

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 34,483 hours, 26,802 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: A2249C
- Condition: Failed
- Location: Apu
- Part time: 16,922 hours, 4,255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AIR TURN BACK, APU FAILED DURING CLIMB AND RT GENERATOR WAS INOPERATIVE. AIRCRAFT LANDED WITH  84367 KG AND MAXIMUM LANDING WEIGHT IS 85811 KG IAW DISPATCH MANUAL 5-3-1/2  NOT REQUIRING OVERWEIGHT LANDING INSPECTION. MAINTENANCE PERSONNEL REPLACED RT INTEGRATED DRIVE GENERATOR (IDG) IAW MM 24-11-01 AND APU FCU AND SURGE VALVE IAW MM 49-31-01 AND 49-53-01 RESPECTIVELY, TESTED CORRECT.
